# SDR SWAA2022071828103

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 69,707 hours, 41,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP (FLOOR) LON FIRST OFFICERS SIDE BY ROW 1 AND GALLEY INOP / [01] REMOVED AND REPLACED EMERGENCY LIGHT STRIP ON RH SIDE 1ST ROW REF AMM 33-51-15.
